# SDR GTIA2025010638650

- Difficulty date: January 4, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N994NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11951
- Aircraft time: 2,245 hours, 1,082 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Megaphone
- Component: Megaphone
- Component part number: A3061402
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS VOLUME KNOB MISSING ON FWD PA-REMOVED AND REPLACED FWD MEGAPHONE IAW SPIRIT DRAWING A320 EMEREQUIP. MOC 72671
